# SDR ASAA11510324

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 13,568 hours, 4,290 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WX FAIL AND PWS FAIL MESSAGES DISPLAYED WITH RADAR FAILURE.  RESTORED WX RADAR SYSTEM REF AMM 34 43 00 710.  SYS OPS NORMAL GROUND VERIFICATION OF SYSTEM CHECKS OK.
